MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT
Model Number 660065AN
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Eye Injury (1845); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The complaint pertains to an intraoperative event of vertical gas breakthrough reported by the customer.While the first eye was successfully treated, the flap on the second eye could not be lifted due to the escape of gas bubbles.The certified surgeon, observed the gas breakthrough and sought clarification regarding the appropriate timeframe for performing the photorefractive keratectomy (prk) procedure on the affected eye.Our clinical application specialist (cas) explained that there is no specific recommendation for the timeframe, leaving the decision to the surgeon's discretion, and advised against lifting the flap in such situations.No intraoperative intervention necessary.Flap was not lifted.No medication outside the standard of care was prescribed.Customer used an expired patient interface on this procedure.Patient outcome after the prk procedure was 20/30-2, with pin hole 20/20+1 on the first day following surgery.Note: this is report 2 of 2.
 
Additional Manufacturer Narrative
Section a4: information was requested but it is unknown/ not provided.Section d6a: if implanted, give date: not applicable, as the system is not an implantable device.Section d6b: if explanted, give date: not applicable, as the system is not an implantable device.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.

Brand Name
FS DISPOSABLE INTERFACE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
7142478552
MDR Report Key22290212
Report Number3012236936-2025-000168
Device Sequence Number8875824
Product Code GEX
UDI-Device Identifier05050474535305
UDI-Public(01)05050474535305(17)241030(10)60415449
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K060372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2024
Device Model Number660065AN
Device Catalogue Number660065AN
Device Lot Number60415449
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IFS SERIAL NUMBER (B)(6).
Outcome Attributed to Adverse Event Other;
Patient Age22 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian